# SDR AALA20100929BOS01

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 27,413 hours, 8,882 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160202101
- Condition: Leaking
- Location: Stab Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED AIRCRAFT LOSING RIGHT HYDRAULIC QUANTITY.  EMERGENCY DECLARED RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK ON STAB CONTROL MODULE.  REPLACED MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
